# SDR IPXA2024101790819

- Difficulty date: September 13, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 38,295 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50163
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT LBL 62 STA 1078-1184. INSTALLED NEW SEAT TRACK P/N 144N5016-3 IAW B757-200 SRM 51-40-02-0G-0. REINSTALLED DATTO PANEL AT MAIN CARGO LBL-62 STA-1060 TO STA 1180 IAW B757-200 SRM 51-40-02-0G-0.
